# SDR DLL10970300

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SI 7-69959-12AD, THE AFT WEB SPLICE STRAPS AT RBL 42.5 AND LBL 42.5 WERE CUT AT THE LOWER END TO FACILITATE INSTALLATION OF THE LOWER CAP.  REPAIRED PER SRM.
